| Model Number |
E1452-6 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during procedure, the original blade electrode was changed to needle electrode.It was noted that the electrode was assembled correctly pre-operatively.The electrode detached from the pencil and fell into the patient cavity but it was retrieved.There was no patient injury.